Selected Bibliography

Sumitted articles:

Asymptotics of solutions of the sample average approximation method to solve risk averse stochastic programs. preprint

A general Kolmogorov-Chentsov type theorem with applications to limit theorems for Banach-valued processes (with Mikhail Urusov). preprint

First order asymptotics of the sample average approximation method to solve risk averse stochastic programs. preprint

Solving optimal stopping problems  for convex risk measures via empirical dual optimization (with Denis Belomestny and Tobias Hübner).

 

Published or accepted articles:

Minimax theorems for American options in incomplete markets without time consistency (with Denis Belomestny, Tobias Hübner and Sascha Nolte), Finance and Stochastics 23 (2019), 209-238. preprint

Optimal stopping under uncertainty in drift and jump intensity (with Marcel Ladkau, Roger Laeven, John Schoenmakers, Mitja Stadtje), Mathematics of Operations Research 43 (2018), 1177-1209. preprint

A central limit theorem and hypotheses testing for risk averse stochastic programs (with Vincent Guigues and Alexander Shapiro), SIAM Journal on Optimization 28 (2018), 1337-1366. preprint

Domains of weak continuity of statistical functionals with a view toward robust statistics (with Alexander Schied and Henryk Zähle), Journal of Multivariate Analysis 158 (2017), 1-19. preprint

Weak continuity of risk functionals with applications to stochastic programming (with Matthias Claus and Rüdiger Schultz ), SIAM Journal of Optimization 27 (2017), 91-109. preprint

Statistical inference for expectile-based risk measures (with Henryk Zähle), Scandinavian Journal of Statistics 44 (2017), 425-454. preprint

Optimal stopping under probability distortions and law invariant coherent risk measures (with Denis Belomestny), Mathematics of Operations Research 42 (2017), 806-833. preprint

Reference-Dependent Preferences and the Empirical Pricing Kernel Puzzle (with Maria Grith and Wolfgang Härdle), Review of Finance 21 (2017), 269-298.

Optimal stopping under model uncertainty: A randomized stopping times approach (with Denis Belomestny), Annals of Applied Probability 26 (2016), 1260-1295. preprint (Addendum in Annals of Applied Probability 27 (2017), 1289-1293. preprint)

Quasi-Hadamard differentiability of general risk functionals and its application (with Alexander Schied and Henryk Zähle), Statistics & Risk Modeling 32 (2015), 25-47. preprint

Comparative and qualitative robustness of law-invariant risk measures (with Alexander Schied and Henryk Zähle), Finance and Stochstics 18 (2014), 271-295. preprint

Central limit theorems for law-invariant coherent risk measures (with Denis Belomestny), Journal of Applied Probability 49 (2012), 1-21. article

Qualitative and infinitesimal robustness of tail-dependent statistical functionals (with Alexander Schied and Henryk Zähle), Journal of Multivariate Analysis 103 (2012), 35-47. article

Sensitivity of risk measures with respect to the normal approximation of total claim distributions (with Henryk Zähle), Insurance: Mathematics and Economics 49 (2011), 335-344. article

Representations for optimal stopping under dynamic monetary utillity functionals  (with John Schoenmakers), SIAM Journal on Financial Mathematics 1 (2010), 811-832. article

On Dynamic Semiparametric Faktor Models in Risk Neutral Density Estimation (with Enzo Giacomini and Wolfgang Härdle), ASTA , Advances in Statistical Analysis 93 (2009), 387-402. article

Compactness in spaces of inner regular measures and a general Portmanteau lemma, Journal of Mathematical Analysis and Applications 351 (2009), 792-803. article

The problem to define normally distributed random fuzzy sets (with Joachim Oberlinger),  Journal of Fuzzy Mathematics 16 (2008), 229-236 .

The uniqueness of extremum estimation,  Statistics & Probability Letters 77 (2007), 942-951. article

Integrals of random fuzzy sets, Test 15 (2006), 433-469. article

Limit distributions of Least Squares estimators in linear regression models with vague concepts, Journal of Multivariate Analysis 97 (2006), 1044-1069. article

Strong consistency of Least Squares estimation in linear regression models with vague concepts, Journal of Multivariate Analysis 97 (2006), 633-654. article

Least Squares estimation in linear regression models with vague concepts, Fuzzy Sets and Systems 157 (2006), 2579-2592. article

A generalized framework of sampling inspections by attributes, Statistics 39 (2005), 445-455. article

Robust representation of convex risk measures by probability measures, Finance and Stochastics 9 (2005), 597-608. article

Probability theory in fuzzy sample spaces, Metrika 60 (2004), 167-189. article

Coherent lower previsions and Choquet integrals, Fuzzy Sets and Systems 138 (2003), 469-484. article

When fuzzy measures are upper envelopes of probability measures, Fuzzy Sets and Systems 138 (2003), 455-468. article

Some complete metrics on spaces of fuzzy subsets, Fuzzy Sets and Systems 130 (2002), 357-365. article

Limit theorems for fuzzy-random-variables, Fuzzy Sets and Systems 126 (2002), 253-263. article

A unified approach to fuzzy-random-variables, Fuzzy Sets and Systems 123 (2001), 1-9. article

 

Refereed contributions to Proceedings and Books:


Parametric estimation of risk neutral density functions (with Maria Grith), in: Duan, J.-Ch. et al. (eds.),  Handbook of Computational Finance, Springer Handbooks of Computational Statistics, Heidelberg, 2012 (Springer), 253-275.

On sigma-additive robust representation of convex risk measures for unbounded financial positions in the presence of uncertainty about the market model, Proceedings of the 5th International Symposium on Imprecise Probability and their Applications, Prague,  2007 (Society for Imprecise Probability: Theory and Aplications), 263-270.

Few remarks concerning a concept to define normally distributed random fuzzy sets (with Joachim Oberlinger), in: Lopez-Diaz, M. et al. (eds.), Soft Methodology and Random Information Systems, Heidelberg/New York/Berlin, 2004 (Springer), 212-218.

Least Squares estimation in linear regression models with vague concepts, in: Lopez- Diaz , M. et al . (eds.), Soft Methodology and Random Information Systems, Heidelberg/New York/Berlin, 2004 (Springer), 407-414.

Maximum-Likelihood- Schätzung in Unterfamilien von Exponentialfamilien, in: Kleinschmidt, P. et al. (eds), Operations Research Proceedings 1995, Berlin, 1996, 212-217.

 

Theses:


Induktive Statistik auf Basis unscharfer Messkonzepte am Beispiel linearer Regressionsmodelle,  postdoctoral thesis at the Faculty of Law and Economics, Saarland University, Saarbrücken, 2001.

Differentialgeometrische Kleinst - Quadrate - Schätzung in nichtlinearen Regressionsmodellen mit normalverteilten Störgrößen , PhD thesis at the Faculty of Law and Economics, Saarland University, Saarbrücken, 1995.